# SDR ASAA2014042407578

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 24,706 hours, 7,574 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Failed
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMS R5 SELECT BUTTON INOPERATIVE, UNRELIABLE.  ACFT GROUNDED.  R & R F/O FMCS CDU KEYBOARD ASSY REF TASKS 34-61-01-000-801 AND 34-61-01-400-801; TESTS PASSED.
